Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Sinus, swelling above left eye, pain. Using galvus met tab. Is it side effect?

Hi I am using Galvus met 50 mg/1000 mg twice a day 15 mins before food. I am having sinsus problem as well. Past one month I am having a swelling above my left eye and severe pain, initially I thought it could be because of Sinus and consulted an ENT he gave me some medicines but the pain didnt come down. when I started analyzing from when this pain started it is The time i started using Galvus met tab. it is just my assumption. Is my assumption could be correct, will there be pain above eye and swelling could be side effects of this Tab. Please suggest
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Your swelling has nothing to do with Galvus Met. I think it appeared incidentally when you started taking Galvus Met. To me it seems to be an inflammatory swelling since it is painful. You should better see an experienced surgeon and get it treated. Also get to an endocrinologist for tight sugar control in case the need for surgery arises.
Good luck
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor